question-icon

What Could Cause Diaphoresis, Hot Flashes And Tremors In That Order?

default
Posted on Thu, 13 Jan 2022
Question: My husband is 60 yrs old and in the past two weeks has developed diaphoresis following hot flashes then shakes. No significant health problems except colon issues and ptsd.
doctor
Answered by Dr. Ivo Ditah (11 minutes later)
Brief Answer:
PLease, list his medications to me!

Detailed Answer:
Hi,

I will like to know what medications he is on. Also, how soon does he get these chills after taking his medications? How many times in a typical day does he have this? Are there any recent changes in his habits or medications?

Hope to hear from you . Also, take his blood pressure, temperature and pulse during one of the episodes and communicate to me.

Waiting...
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah (36 minutes later)
Allegra D 24 hr q d
Centrum Silver for men q d
Calcium w Vit D q d
Micronized Colestipol hydrochloride 1Gm x 4 q d
Loperamide 2 mg x 4 q d
Asa 81 mg q d
Sertraline 100mg q d
Ibuprofen 800 mg q d prn

No changes in meds or activity. Active man, works full time. Walks regularly.

Started two weeks ago about every other day, last week about 4-5 times a day and last couple days “off/on all day long”

B/P - 110/79 baseline
P- 71 baseline
Temp 96.4 baseline
doctor
Answered by Dr. Ivo Ditah (22 hours later)
Brief Answer:
None of these medications seems to be teh cause!

Detailed Answer:
Hi,

I have reviewed these medications and they seem not able to explain his symptoms. Am a bit curious as to why he's on loperamide. Is there something about his health that I might be missing out on?

Just give me a rundown of anything health wise that he may be dealing with no matter how small that is.

However, there is no urgency/emergency at this time and we would continue to probe further until we find something that explains his symptoms.

I wish you well and hope to hear back
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3985 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Could Cause Diaphoresis, Hot Flashes And Tremors In That Order?

Brief Answer: PLease, list his medications to me! Detailed Answer: Hi, I will like to know what medications he is on. Also, how soon does he get these chills after taking his medications? How many times in a typical day does he have this? Are there any recent changes in his habits or medications? Hope to hear from you . Also, take his blood pressure, temperature and pulse during one of the episodes and communicate to me. Waiting...